# SDR MWEA010168

- Difficulty date: February 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 80,248 hours, 74,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3913575501
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, UPPER CENTER LINE INTERCOSTAL CRACKED AT FORWARD LIGHTENING HOLE.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER.
